# SDR MWEA97539

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND A PREVIOUS REPAIR ON DOUBLER AND TRIPLER ON FUSELAGE SKIN AT PAX DOOR FORWARD UPPER CORNER.  MTC ACCEPTED MANUFACTURED REPAIR IAW SRM 53-05 FIG 2.
